# SDR SWAA982874

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT 75KTS INDICATED.  TAKEOFF ABORTED DUE TO AFT CARGO LIGHT ILLUMINATED.  OPC INDICATES 10.9 MILLION FT LBS/24 MINUTE BRAKE COOLING.  ADJUSTED AFT CARGO DOOR TARGET AND OPS CKD OK PER BOEING MM.
